논문KCI 등재
BIPROJECTIVITY OF MATRIX BANACH ALGEBRAS WITH APPLICATION TO COMPACT GROUPS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, the necessary and sufficient conditions are considered for biprojectivity of Banach algebras □p(I). As an application, we investigate biprojec-tivity of convolution Banach algebras A(G) and L2(G) on a compact group G.
Abstract
In this paper, the necessary and sufficient conditions are considered for biprojectivity of Banach algebras □p(I). As an application, we investigate biprojec-tivity of convolution Banach algebras A(G) and L2(G) on a compact group G.
참고문헌 (8)
- H.G. Dales, "Banach Algebras and Automatic Continuity. London Math. Soc. Monogr. Ser." (2000), Princeton Univ. Press
- G.B. Folland, "A course in abstract harmonic analysis" (1970), CRC Press
- I.C. Gohberg, "Introduction to the theory of linear non-selfadjoint operators on Hilbert spaces. Amer. Math. Soc. Transl. Ser. 2" (1965)
- E. Hewitt, "Abstract harmonic analysis. Vol. II" (1970), Springer
- M. Lashkarizadeh Bami, "Amenability and essential amenability of certain Banach algebras", Studia Sci. Math. Hungar., 44(3), pp.377~390 (2007)
- C.C. Moore, "Groups with finite dimensional irreducible representations", Trans. Amer. Math. Soc., 166, pp.401~410 (1972)[DOI]
- V. Runde, "Lectures on amenability", Lecture Notes in Math, 1774 (2002)
- H. Samea, "Derivations on matrix algebras with applications to harmonic analysis", Taiwanese J. Math., 15(6), pp.2667~2687 (2011)[DOI]
관련 논문AI추천
WEAK AMENABILITY OF CONVOLUTION BANACH ALGEBRAS ON COMPACT HYPERGROUPSHojjatollah Samea대한수학회 · 대한수학회보2010 · 제47권 제2호On pseudo-amenability of C(X,A) for norm irregular AO.T. MEWOMO, U.O. ADIELE장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2022 · 제25권 제1호On approximate ultra amenability in Banach algebrasMewomo장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2009 · 제12권 제3호SOME CHARACTERIZATIONS OF CHARACTER AMENABLE BANACH ALGEBRAS김광휘, Ali Jabbari, Madjid Eshaghi Gordji대한수학회 · 대한수학회보2015 · 제52권 제3호(Co)homology of a Generalized Matrix Banach AlgebraFereidoun Habibian, Maryam Akbari한국수학교육학회 · 이론수학과 교직수학2023 · 제30권 제1호Wiener's lemma for Banach algebras of infinite matrices of GBS class한혁, 신창언장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제3호
이 간행물의 다른 논문 (8건)
ON SOME PROPERTIES OF BARRIERS AT INFINITY FOR SECOND ORDER UNIFORMLY ELLIPTIC OPERATORSSungwon Chopp. 59-71EMPLOYING α-ψ-CONTRACTION TO PROVE COUPLED COINCIDENCE POINT THEOREM FOR GENERALIZED COMPATIBLE PAIR OF MAPPINGS ON PARTIALLY ORDERED METRIC SPACESAmrish Handa, Bhavana Deshpandepp. 73-94AN ELEMENTARY PROOF OF THE EFFECT OF 3-MOVE ON THE JONES POLYNOMIALSeobum Cho, 김수정pp. 95-113STUDY ON CLEAN ORDERED RINGS DERIVED FROM CLEAN ORDERED KRASNER HYPERRINGSSaber Omidi, Bijan Davvazpp. 115-125PURE DISCRETE SPECTRUM ON TOEPLITZ ARRAYSJeong-Yup Leepp. 127-133
